# SDR CA050609002

- Difficulty date: March 15, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 9,344 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430137701
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUNUP, FUEL WAS LEAKING FROM FUEL PUMP, WHERE THE FUEL PUMP ATTACHES TO THE GEARBOX.  FUEL PUMP RECEIVED AFTER INTERNAL SPLINE AD INSPECTION WHICH REQUIRES REMOVAL OF FRONT SEAL HOUSING TO ENABLE REMOVAL OF SHAFT. THIS SEEMS TO BE THE AREA OF THE FUEL LEAK.
